# SDR MALA976165

- Difficulty date: July 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N441XJ
- Make and model: Saab 340B
- Aircraft serial: 441
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Control Valve
- Part number: HP848430721
- Condition: Malfunctioned
- Location: Landing Gear
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON APPROACH, LANDING GEAR SELECTED DOWN, PUMP STARTED RUNNING AND AMBER INTRANSIT LIGHT CAME ON.  GEAR WOULD NOT LOCK DOWN, PUMP RAN FOR SEVERAL SECONDS THEN LANDING CONTROL CIRCUIT BREAKER POPPED, PUMP CONTINUED TO RUN.  AFTER RESETTING CIRCUIT BREAKER AND RECYCLING GEAR HANDLE SEVERAL TIMES LANDING GEAR CAME DOWN.  AIRCRAFT LANDING WITHOUT INCIDENT.  MAINTENANCE REPLACED LANDING GEAR CONTROL VALVE.  OPS AND LEAK CHECKS GOOD.
